Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes burning pain in the leg?

Answered by
Dr.
Dr. Aashish Raghu

Orthopaedic Surgeon

Practicing since :2011

Answered : 5172 Questions

default
Posted on Tue, 14 Mar 2017 in Bones, Muscles and Joints
Question: I have a burning type pain on my lower right leg. on the back of my knee and the front of my ankle. The joints do not have pain. What do you think?
doctor
Answered by Dr. Aashish Raghu 8 minutes later
Brief Answer:
Nerve compression

Detailed Answer:
Hi there

Thanks for the query

Do you have Diabetes?

You could be having a nerve compression in your spine because at your age, spondylosis is common and can affect the nerves that supply the region of the skin that you mentioned.

Avoid bending forwards or lifting weights. Tablet Pregabalin 75mg at night shall take care of the burning sensation.

You may need to get an Xray and MRI of the lumbosacral spine to confirm the diagnosis.

I hope I have answered your query.

I will be available to answer your follow up queries.

Regards,

Dr. Aashish Raghu
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Aashish Raghu 24 minutes later
No diabetes, is chiropractic alignment an options?
doctor
Answered by Dr. Aashish Raghu 2 hours later
Brief Answer:
No

Detailed Answer:
It is advisable to get the xrays and MRI before a Chiropractor touches you. It can be dangerous to manipulate the spine without being sure of the problem.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Lab Tests

Recent questions on  Pregabalin

doctor1 MD

I have swollen ankles & I have been taking sodium citrate for cystitis. I am taking lyrica for a trap nerve at the bottom of my spine , my 4 th & 5th lumber have slipped forward & I have numbness in my right foot . Lyrica is pregabalina .Do i need to visit my Gp .

doctor1 MD

I was given a urine test today. The test showed positive for opiate use. To the best of my knowelege I have not taken anything or eaten anything that would cause my test to be hot(positive). The only pain medication I have taken today was 600 mg. of ibuphrophen and 150 mg. of pregabalin for my neuropathy. I also am taking 750 mg. of levofloxacin and0.4 mg. of tamsulosin. the only thing exotic that I have eaten was a multi-grain fiber bar from kashai. I need to know what possibly could have my test come up hot. Thank you for your assistance.

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... my father is suffering from tightness in stomach from last one month , he is taking very light meal , loss of appetite with less digestion means gastric discharge not good , father has just shifteed to ambala from panchkula may that is the reason, change of water. doctor has prescribed him xenorab(rabeprazole 20 + domperdon 30) , micobalamine,gabapentin,pregabalin, aceclofenac+paracetamol for pain in leg . But still he is not feeling well from stomach and leg pl guide

doctor1 MD

I have been noticing tiny bubbles in my urine for the past couple of weeks. During this time, I ran out of my blood pressure meds and went about 8 days before getting the refill. During that time I gained about 8 lbs water weight. My hands and feet were swelling and also in the am my eyes were very puffy. At the end of the day I really had no ankles due to the swelling there. I have been diagnosed with Fibromyalgia, however it does not explain my blood work which showed the blood antigens were high and also the inflamation. At first they thought I had Lupus, but not enough symptoms to confirm, so I was told that I do not have lupus but I do have fibromyalgia. Since then I have noticed on a couple of occations that I have had ranauds symptoms in my toes. I have also noticed a very faint redness across my nose and in my cheek area under my eyes, but no redness around my eyes (I kinda look like a racoon with white eyes). I am currently taking Lyrica and Cymbalta along with my Lisinopril/Hctz. I guess my question is could this new symptom with the bubbles in the urine be an indicator that I do have Lupus?

doctor1 MD

My entire right arm keeps falling asleep whenever I sleep, regardless of my position. This has been happening for over a week. I have a history of both stroke and neuropathy. I am a 54 yr old woman.

doctor1 MD

Since yesterday, I have a sharp pain in my right leg at the knee, and above, and the right buttock. It s sharp, stabbing pain in the knee and buttock. Nothing seems to help it (e.g. Ibuprofen , changing position (standing, sitting, laying,...

doctor1 MD

I am on 10-325 Percocet for back cronic back pain . It doesn't work any more. What would be the next step up to ask my doctor for?